# SDR SWAA2015111646051

- Difficulty date: October 27, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 35,093 hours, 20,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHT DECK WINDOW, UPPER OTBD CRACKED.  REPAIRED FRAME IAW ACO.
